| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.Investigation determined the device had a broken therapy connector.The therapy connector was replaced to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
During regular service stryker observed the therapy cable connection was broken.In this state defibrillation therapy may not be available.There was no patient involvement reported with the event.